MathSciNet Relay Station
MathSciNet bibliographic data
MR946214 32A35 (32A25 32F99)
Adachi, Kenzō Extending $H\sp p$ functions from subvarieties to real ellipsoids. Trans. Amer. Math. Soc. 317 (1990), no. 1, 351–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement